# SDR FDEA202207051688

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 91,715 hours, 21,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING EMERGENCY LIGHT TEST WE RECEIVED A  LEVEL 1 ALERT EMER LT BATB6 LO.   REMOVED AND REPLACED EMER LIGHTS BATT REF AMM  33-51-01-4; OPS CHECK SATISFACTORY.
